# SDR YENA2023080700901

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271N
- Aircraft serial: 11342
- Aircraft time: 142 hours, 31 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1524, LAX-JFK. (ETOPS) ' COND TRIM AIR SYS FAULT - CKPT TRIM VALVE ( COCKPIT/CABIN TRIM AIR VALVES ); ITEM ALREADY PLACED ON MEL LIST REF TO MDDR 518832.  PERFORMED BITE TEST OF TEMP CTL SYS. FOUND NO PREVIOUS OR PFR OF FAULTS. OK REF TSM 21-63-00-710-057-B. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.
